# SDR WI5R2017111600001

- Difficulty date: November 16, 2017
- Submitted: November 16, 2017
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N742JS
- Make and model: Cessna 525A
- Aircraft serial: 0241
- Aircraft time: 2,745 hours, 1,763 cycles
- Engine: Wilint FJ44
- Engine time: 2,745 hours, 1,763 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 66986
- Part serial: HW19108
- Condition: Failed
- Location: Engine
- Part time: 2,745 hours, 1,763 cycles
- Component: Engine, Wilint, FJ442C
- Component part number: 60500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR HIGH ITT, THE ENGINE WAS BORESCOPE INSPECTED AND FOD WAS DISCOVERED ON THE HPC ROTOR.  DISASSEMBLED REVEALED THIS WAS SECONDARY DAMAGE.  ONE OF THE THIRD STAGE IP ROTOR BLADE FROM IPC ROTOR ASSEMBLY LIBERATED AT THE ROOT.  DISASSEMBLY AND INSPECTION IN THE REPAIR STATION HAS CONFIRMED THE CONDITION.
